# SDR COMA0570006

- Difficulty date: December 30, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 5,934 hours, 4,597 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5538, COPILOTS FLOOD LIGHT IS SMOKING.  FOUND WATER LEAKING ONTO FLOOD LIGHT.  REPLACED LIGHT AND RETORQUED WINDOW I STRAP SCREWS.
